BibTeX record journals/endm/HubickaN15

download as .bib file

@article{DBLP:journals/endm/HubickaN15,
  author    = {Jan Hubicka and
               Jaroslav Nesetril},
  title     = {Ramsey classes with forbidden homomorphisms and a closure},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {49},
  pages     = {737--745},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.endm.2015.06.100},
  doi       = {10.1016/j.endm.2015.06.100},
  timestamp = {Fri, 30 Nov 2018 13:22:13 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/endm/HubickaN15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics